Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have itch which stops after few seconds but leave the rash,taking permethrin. Is this scabies or eczema ?

Hi i have been told by my doctor i have scabies but when i look on the internet mine looks more like eczema (which i do suffer from) mine is itchy but not that itchy where it stoped me sleeping or anything i itch it for a few seconds and then the itch stops but leaves the place where the rash is blistered can you tell me if this is scabies??i have been using the cream permithrin i think thats how you spell it :)
Asked On : Sun, 6 Feb 2011
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
General & Family Physician 's  Response
Thanks for query,
In scabies one get itching on whole body or the part affected.
Scabies very common inbetween fingers of both upper and lower limbs.
If you find small watery blisters between your two fingers it is confirm scabies.
Apply Benzyl benzoate lotion all over body except face at night after taking bath and take bath in the next morning.
Repeat after a week.
Give treatment to other family members.
ok and bye.
Answered: Mon, 15 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor